Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Eptoin since first attack of epilepsy. Will there be any side effects of prolonged use?

My father is 63yrs old and he had his first epilepsy( fits ) in october this year.Then the doctors prescribed him to use Eptoin 100mg twice daily for longtime.I want to know will the epilepsy repeat again and will there be any side effects for prolonged use of these tablets. We are oberving memory loss these days. He is forgetting the the normal daily routine things. please advice.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist, Surgical 's  Response
Hi Usha,
Eptoin has been prescribed with a view to preventing further seizures. More importantly, a carefull look needs to be made to rule out any underlying cause for the seizures. If indicated, an MRI scan of the brain will be useful as will some blood tests. When a patient is on anti-convulsant medications, there is a risk of seizures recurring especially if there is an underlying cause. a scan will also be helpful in evaluation of the possible causes of the memory loss.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor